OD Schedule

Note: The Fall Seminar Schedule is tentative and subject to change. ODs can receive up to 13 hours of COPE-approved credit.
 
Click the title of each lecture to view and print lecture handouts. 
Click here to view the course descriptions.
All times listed are in Eastern Daylight Time (EDT)

Wednesday, October 7

Manufacturer's Breakfasts: Johnson & Johnson and Cherry Optical
8:00am
Paul Karpecki, OD, FAAO
8:30am
Corneal Grand Rounds (69684-AS, 2 hrs)
10:30am
11:30am 
LUNCH
12:00pm 
1:00pm 
2:00pm 
3:00pm 

Thursday, October 8

8:00 am
8:30 am
Blair Lonsberry, OD, MS, MEd., FAAO
Susan DeVuyst-Miller, BS, PharmD, AE-C
Cliff Hammond, JD
Mike Terrell, CPCU, RPLU, CIC
Jodi Schafer, SPHR, SHRM-SCP
Matt Barczak, MBA, CPA
9:00 am
Eyelid Lumps & Bumps (66810-AS, 1 hr)
10:00 am
11:00 am
12:00 pm 
LUNCH
12:30 pm 
1:30 pm 
Risk Management (69468-PM, 1 hr)
2:30 pm 
  • Black Facebook Icon
  • Black Twitter Icon

© 2020 Michigan Optometric Association
info@themoa.org